Journal of Global Optimization

, Volume 56, Issue 2, pp 647–667 | Cite as

Mixed generalized quasi-equilibrium problems

  • Truong Thi Thuy DuongEmail author


In this paper, we introduce mixed generalized quasi-equilibrium problems and show some sufficient conditions on the existence of their solutions. As special cases, we obtain several results for different mixed quasi-equilibrium problems, mixed quasi-variational inclusions problems and mixed quasi-relation problems etc.


Generalized quasi-equilibrium problems Upper and lower quasivariational inclusions Upper and lower C-convex Upper and lower C-quasiconvex-like multivalued mappings Upper and lower C-continuous multivalued mappings KKM multivalued mappings 

Mathematics Subject Classification

49J27 49J53 91B50 90C48 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Balaj M., Luc D.T.: On mixed variational relation problems. Comput. Math. Appl. 60(9), 2712–2722 (2010)CrossRefGoogle Scholar
  2. 2.
    Duong T.T.T., Tan N.X.: On the existence of solutions to generalized quasi-equilibrium problems of type I and related problems. Adv Nonlinear Var Inequal. 13(1), 29–47 (2010)Google Scholar
  3. 3.
    Duong T.T.T., Tan N.X.: On the existence of solutions to generalized quasi-equilibrium problems. J. Global Optim. 52(4), 711–728 (2011)CrossRefGoogle Scholar
  4. 4.
    Ferro F.: A minimax theorem for vector-valued functions. J. Optim. Theory Appl. 60, 19–31 (1989)CrossRefGoogle Scholar
  5. 5.
    Giannessi F., Maugeri A., Pardalos P.M.: Equilibrium Problems and Variational Models. Kluwer, Dordrecht (2001)Google Scholar
  6. 6.
    Kim W.K., Tan K.K.: New existence theorems of equilibria and applications. Nonlinear Anal. 47, 531–542 (2001)CrossRefGoogle Scholar
  7. 7.
    Li X.B., Li S.J.: Existence of solutions for generalized vector quasi-equilibrium problems. Optim. Lett. 4(1), 17–28 (2010)CrossRefGoogle Scholar
  8. 8.
    Lin L.J.: Systems of generalized quasivariational inclusion problems with applications to variational analysis and optimization problems. J. Global Optim. 38, 21–39 (2007)CrossRefGoogle Scholar
  9. 9.
    Lin L.J., Tu C.I.: The studies of systems of variational inclusions problems and variational disclusions problems with applications. Nonlinear Anal. TMA 69, 1981–1998 (2008)CrossRefGoogle Scholar
  10. 10.
    Lin L.J., Tan N.X.: On quasivariational inclusion problems of type I and related problems. J. Global Optim. 39(3), 393–407 (2007)CrossRefGoogle Scholar
  11. 11.
    Lin L.J., Tan N.X.: Quasi-equilibrium inclusion problems of Blum-Oetli type and related problems. Acta Math. Vietnam 34(1), 111–123 (2009)Google Scholar
  12. 12.
    Lin L.J., Wang S.Y: Simultaneuous variational relations problem and related application. Comput. Math. Appl. 58, 1711–1721 (2009)CrossRefGoogle Scholar
  13. 13.
    Luc D.T.: An abstract problem in variational analysis. J. Optim. Theory Appl. 138, 65–76 (2008)CrossRefGoogle Scholar
  14. 14.
    Luc D.T., Tan N.X.: Existence conditions in variational inclusions with constraints. Optimization 53, 505–515 (2004)CrossRefGoogle Scholar
  15. 15.
    Minh N.B., Tan N.X.: Some sufficient conditions for the existence of equilibrium points concerning multivalued mappings. Vietnam J. Math. 28, 295–310 (2000)Google Scholar
  16. 16.
    Minh N.B., Tan N.X.: On the existence of solutions of quasivariational inclusion problems of Stampacchia type. Adv. Nonlinear Var. Inequal. 8, 1–16 (2005)Google Scholar
  17. 17.
    Pardalos P.M., Rassias T.M., Khan A.A.: Nonlinear Analysis and Variational Problems. Springer, Berlin (2010)CrossRefGoogle Scholar
  18. 18.
    Peng J.-W., Wu S.-Y.: The generalized Tykhonov well-posedness for system of vector quasi-equilibrium problems. Optim. Lett. 4(4), 501–512 (2010)CrossRefGoogle Scholar
  19. 19.
    Sach P.H., Tuan L.A.: Existence results for set-valued vector quasiequilibrium problems. J. Optim. Theory Appl. 133, 229–240 (2007)CrossRefGoogle Scholar
  20. 20.
    Tan N.X.: On the existence of solutions of quasi-variational inclusion problems. J. Optim. Theory Appl. 123, 619–638 (2004)CrossRefGoogle Scholar
  21. 21.
    Tuan L.A., Sach P.H.: Existence of solutions of generalized quasivariational inequalities with set-valued maps. Acta Math. Vietnam 29, 309–316 (2004)Google Scholar
  22. 22.
    Tuan L.A., Sach P.H.: Generalizations of vector quasivariational inclusion problems with set-valued maps. J. Global Optim. 43(1), 23–45 (2009)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2012

Authors and Affiliations

  1. 1.Vinh Technical Teachers Training UniversityVinh CityVietnam

Personalised recommendations